MAUDE Adverse Event Report: ZIMMER ORTHOPAEDIC MFG. LTD. PERSONA MC VE ASF R; PROSTHESIS KNEE

ZIMMER ORTHOPAEDIC MFG. LTD. PERSONA MC VE ASF R; PROSTHESIS KNEE
Catalog Number 42522100813
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aseptic loosening (4883)
Date of Event 04/23/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10 - medical product: psn tib por 2 peg sz e r catalog # 42530007102 lot # 65627625.G2: australia.H3: customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported patient underwent a revision procedure nineteen months post implantation due to tibial loosening, causing reduced congruency of bearing and instability.Tibial baseplate in situ shows delamination of the trabecular metal layer from the baseplate.No more information is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; g3; g6; h1; h2; h3; h4; h6; h10; h11.Visual examination of the provided pictures identified that the tibial tray in situ with the articular surface removed.The tm appears to be delaminating from the underside of the tibial tray.The explanted tibial tray again shows the delamination of the tm from the tray and some bony ingrowth.The images of the explanted articular surface show signs of use such blood and damage around the inserter mating slot.As the devices were not returned and the explanting technique not noted, no further evaluation can be completed or conclusions made concerning damage to the product.The device history record was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.This compliant cannot be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: a1; b4; b5; b7; d9; g3; g6; h1; h2; h4; h6; h11.Visual examination of the returned product identified signs of use (pits, gouges, tool insertion marks).Dimensional analysis of the product determined that the product, where measured, was conforming to its print specifications.The device history record was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
PERSONA MC VE ASF R
Common Device Name
PROSTHESIS KNEE
Manufacturer (Section D)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22021237
Report Number3007963827-2025-00195
Device Sequence Number12922073
Product Code MBH
UDI-Device Identifier00889024468443
UDI-Public(01)00889024468443(17)270411(10)65349299
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K150090
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number42522100813
Device Lot Number65349299
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2025
Supplement Date Received by Manufacturer08/19/2025
04/02/2026
Initial Report FDA Received Date05/14/2025
Supplement Report FDA Received Date08/21/2025
04/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/12/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age70 YR
Patient SexUnknown